MathSciNet Relay Station
MathSciNet bibliographic data
MR1324686 11B85 (11A63 11M06)
Drmota, Michael; Skałba, Mariusz Sign-changes of the Thue-Morse fractal function and Dirichlet $L$-series. Manuscripta Math. 86 (1995), no. 4, 519–541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement